MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; COMPRESSOR,NEBULIZER, CHARACTER, TURTLE

MEDLINE INDUSTRIES, LP MEDLINE; COMPRESSOR,NEBULIZER, CHARACTER, TURTLE
Catalog Number HCSTURTLE
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per the report, "customer called in patient reported low air ouput and would like a credit for the unit." due diligence has been completed.Despite good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Per the report, "customer called in patient reported low air ouput and would like a credit for the unit.".

Brand Name
MEDLINE
Common Device Name
COMPRESSOR,NEBULIZER, CHARACTER, TURTLE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
sipara semu
three lakes drive
northfield, IL 60093-2753
MDR Report Key25250707
Report Number1417592-2026-01618
Device Sequence Number18797299
Product Code BTI
UDI-Device Identifier00888277417475
UDI-Public00888277417475
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCSTURTLE
Device Lot Number6462211
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown